# SDR SWIA2023051500422

- Difficulty date: April 22, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 20,037 hours, 12,005 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS CORROSION IN 1(EACH) LOCATION ON THE LH AFT FLOOR SILL AT FR 19.     (C-CHECK RO 5/12/2023)    REMOVED AND REPLACED FWD WET AREA LH AFT FLOOR SILL AT FR 19 REF SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
